# SDR HALA2016110100380

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 4021WDS
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 3 FIRE DETECTORS 4021WD-S AND 4022WD-S ON R ENG CHAFED AT 6 O'CLOCK POSITION AT LOWEST POINT ABOVE BIFURCATION JUNCTION.  NR 2 ENG, ZONE 3 FIRE DETECTOR ASSY REPLACED IAW AMM 26-12-17 REL 55.00.  NR 2 ENG, ZONE 3 FIRE DETECTOR ASSY TESTED IAW AMM 26-12-00-710-812-A RELEASE 55.00.  NIL DEFECTS SENSOR, ASSY FI OFF 43-2612-9-0004 01623 ON 43-2612-9-0004 02806.
